# SDR SWAA2016021048930

- Difficulty date: January 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 40,990 hours, 19,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR MOP SILL CORRODED, BETWEEN BS 959 - 993, BETWEEN LBL 49 TO RBL 54.  R & R MOP SILL IAW SRM.
